# SDR AALA990028

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT SCREW IN AFT UPPER CORNER OF CO-PILOTS NR 3 WINDOW.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 8, REPAIR NR 3.  (M)
